# SDR DHL9970201C

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Part number: 651829813
- Condition: Cracked
- Location: Galley Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, GALLEY DOOR CUTOUT LOWER AFT CORNER CASTING HAS CRACK AND GOUGE.  REPLACED CASTING AT DOOR CUT OUT LOWER AFT CORNER IAW B77 SRM 51-30-2, N/R 3121.
